HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Finite time stability conditions for non autonomous continuous systems

Abstract : Finite time stability is defined for continuous non autonomous systems. Starting with a result from Haimo Haimo (1986) we then extend this result to n¡dimensional non autonomous systems through the use of smooth and nonsmooth Lyapunov functions as in Perruquetti and Drakunov (2000). One obtains two different sufficient conditions and a necessary one for finite time stability of continuous non autonomous systems.
Document type :
Journal articles
Complete list of metadata

Cited literature [16 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00177572
Contributor : Emmanuel Moulay Connect in order to contact the contributor
Submitted on : Monday, October 8, 2007 - 3:39:07 PM
Last modification on : Wednesday, April 27, 2022 - 4:40:16 AM
Long-term archiving on: : Monday, September 24, 2012 - 1:15:22 PM

File

IJCFiniteTime.pdf
Files produced by the author(s)

Identifiers

Citation

Emmanuel Moulay, Wilfrid Perruquetti. Finite time stability conditions for non autonomous continuous systems. International Journal of Control, Taylor & Francis, 2008, 81 (5), pp.797-803. ⟨10.1080/00207170701650303⟩. ⟨hal-00177572⟩

Share

Metrics

Record views

252

Files downloads

1532